# SDR CALA2021080601268

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 113,324 hours, 17,595 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 921139
- Condition: Failed
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH #1 ENG AT IDLE AND LEFT BLEED SWITCH OFF,  HAD L HPSOV EICAS MSG AND BLEED LIGHT ON. REPLACED #1 ENG HPSOV REF MM 36-11-07-424-014-002.  ACCOMPLISHED POWER RUN, OPS CHECK OK. ADD EMP:U71932 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1066459  SN OFF 1139 IPC REFERENCE # IPC36-11-07-02 VALVE, SHUTOFF,  OFF 76-3611-9-0001 1139 ON 76-3611-9-0001 2184
